# SDR NACA2023101900003

- Difficulty date: October 19, 2023
- Submitted: October 24, 2023
- Operation: Air carrier
- Aircraft: N379CX
- Make and model: Boeing 767323
- Aircraft serial: 25199
- Aircraft time: 109,904 hours, 20,117 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU WOULD NOT ACCELERATE PAST 31%, THEN AUTO SHUTDOWN. DEFERRED PER MEL 49-11-01 PLACARD INSTALLED PLACARD ROTATED TO NON-ETOPS. CAT C ON 10/19/2023 @2005Z
